# SDR ASAA0853264

- Difficulty date: August 1, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 5,790 hours, 1,710 cycles
- Engine: Ge CFM567B24
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 16RVP0
- Condition: Failed
- Location: Weather Radar
- Part time: 2,703 hours, 804 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PWS FLAGS IN VIEW AS WELL AS WX RADAR RT 'FAIL' DISPLAYED. VERIFIED FAULT. REMOVED & REPLACED WETHER RADAR TRANCIEVER IAW MM 34-43-41. ALSO REMOVED & REPLACED RADAR ANTENNA MOUNT IAW MM 34-43-11. OPS TESTED IAW MM 34-43-00-710-802-001. TESTS OK.  ACCOMP GVI FOR INST OF BOTH WXR RT AND ANTENNA. ACCOMP  GROUND VERIFICATION FOR WXR TEST PASS.
